# SDR 98ZZZM567

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49340
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 313-332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN LONGERON AT STATION 313-332 AND L24 LT THREE INCHES IN DIAMETER, AND .25 INCH DEEP.  LONGERON SPLICED PER SRM 53-02.  (M)
